Advil Ibuprofen Coated Caplets, 200mg, 100ct 305730160407A868

  • Sale
  • Regular price $19.49


Temporarily relieves minor aches and pains due to:

  • headache
  • toothache
  • backache
  • menstrual cramps
  • the common cold
  • muscular aches
  • minor pain of arthritis

Temporarily reduces fever.


Suggested Use: N/A

Active Ingredients: N/A

Inactive Ingredients: N/A

Other Ingredients: N/A